# SDR AALA202311202992

- Difficulty date: November 15, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N319TE
- Make and model: Boeing 737823
- Aircraft serial: 68099
- Aircraft time: 1,043 hours, 381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Part number: 147A61125
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT REAR DOOR WILL NOT OPEN FROM OUTSIDE. **SUPPLEMENTAL REPORT FOR (AALA202311162992): REPLACED DAMAGE AFT ENTRY DOOR FUSELAGE HINGE TORQUE TUBE (AALA202311162992). REPLACED UPPER HINGE UPPER (AALA202311201558) AND LOWER GUIDE PLATES (AALA202311204536). PER AMM 52-13-41 AND AMM 20-50-11.**(CLOSED).
